# SDR SWAA2022031765615

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT AFT CARGO BAY BS947 BL0. MARKED. / [01] REMOVED CORROSION ON FRAME IN A AREA 1 X 1 REMOVED 0.025' ORIGINAL THICKNESS 0.071' FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED FRAME AT AFT CARGO BAY BS 947 RBL28 TO LBL28 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FRAME BS 947 RBL28 TO LBL28 PER SRM 51-40-05-0G-0; DWG 147A1047 AND DWG 147A0002. OK TO INSTALL;[05] INSPECTED ACTION 4; OK TO INSTALL;[06] INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS BEFORE SQUEEZE OUT TIME EXPIRES; STARTED AT 15:30 UTC TIME 10FEB22; TIME EXPIRES AT 11:30 UTC TIME 11FEB22 PER SOPM 20-50-19; SRM 51-40-02-0G-0; DWG 147A0040; DWG 147A0002 AND DWG 147A1047;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] OK TO INSTALL STEPS 1-6;[09] INSTALLED FRAME AT AFT CARGO BAY BS 947 PER SRM 51-40-02-0G-0; DWG 147A0040; DWG 147A0002 AND DWG 147A1047 AND 147A7500;[10] COMPLETED STEP 6;[11] RII INSPECTED ACTION 9 AND STEP 6;[12] COMPLETED STEP 1 TO 5;[13] VERIFIED ACCOMPLISHMENT OF STEPS 1-3.;[14] VERIFIED ACCOMPLISHMENT OF STEPS 4 & 5.;[15] VERIFIED AND PARTIAL STEPS 7 AND 8. OK TO INSTALL;[16] COMPLETED STEP 7 AND 8;[17] COMPLETED STEP 8;[18] COMPLETED STEP 7
